# SDR DALA2023090807374

- Difficulty date: September 4, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 134,914 hours, 20,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 EMERGENCY ESCAPE ROPE DOOR ON CAPTAINS SIDE OVERHEAD WILL NOT STAY CLOSED. CORRECTIVE ACTION: SECURED DOOR OPS NML OK FOR SVC (4598366)
